# SDR C2XA10IA083

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 27,676 hours, 20,764 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2257, DURING TAKEOFF THE CREW REPORTED THAT THE FLIGHT CONTROLS FELT AS THOUGH THEY WERE POPPING AND CATCHING WHEN MOVED LEFT OR RIGHT OF CENTER. THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE FLIGHT CONTROLS ALL WITH NO DEFECTS NOTED.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
